MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-00
Medical Device Problem Codes Unstable (1667); Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526); Insufficient Information (4580)
Date of Event 11/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.D10: 620-00-02 - platelet rich plasma kit with spray tips, (b)(6); 300-30-08 - equinoxe preserve stem 8mm, (b)(6); 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, (b)(6); 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm, (b)(6); 320-20-00 - eq reverse torque defining screw kit, (b)(6); 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, (b)(6); 321-20-00 - equinoxe reverse shoulder drill kit, (b)(6); 315-35-00 - glnd kwire, (b)(6); 320-15-01 - eq rev glenoid plate, (b)(6); 320-01-42 - equinoxe reverse 42mm glenosphere, (b)(6); 320-15-05 - eq rev locking screw, (b)(6); 320-10-00 - equinoxe reverse tray adapter plate tray +0, (b)(6); 620-12-02 - accelerate prp 60 ml & acd-a, (b)(6).
 
Event or Problem Description
As reported, approximately 4 years and 3 months post the initial right total shoulder arthroplasty, the liner dissociated and the patient was revised.There was no trauma event.A new glenosphere, liner, locking screw, and adaptor tray were implanted.All fragments, parts or pieces were removed.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: a3, a4, a6, d6b, g2, h6, and h11.The following sections were corrected: b5, h6 - clinical code.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately 4 years and 3 months post the initial right total shoulder arthroplasty, the patient experienced disassociation of polyethylene with reported instability and dislocation resulting in disassociation of poly.The patient underwent a standard reverse with preserve stem revision.There was no trauma event.A new glenosphere, liner, locking screw, and adaptor tray were implanted.All fragments, parts or pieces were removed.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.The outcome of this event is considered resolved and the case report form indicates that this event is definitely related to the device and/or to the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were added: d4 unique identifier (udi) #, and g4 pma/510(k)number.The following sections were corrected: d2a product code, d4 catalog number.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, h6 mdr section codes updated/corrected: a, b, c, d, e, g the revision reported was likely the result of instability, dislocation, and disassembly between the humeral liner and humeral tray leading to metal-on-metal articulation between the glenosphere and adapter tray.The deformation of the humeral liner¿s locking mechanism may have contributed to the disassembly of the liner and the tray.The reported dislocation and instability may have caused the disassembly of the liner and adapter tray, as reported.Alternatively, the humeral liner disassociation may have caused the instability and dislocation, however either sequence of events cannot be confirmed based on the provided information.Potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the disassembly of the humeral liner cannot be confirmed from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 42MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20924532
Report Number1038671-2024-04808
Device Sequence Number5043112
Product Code KWT
UDI-Device Identifier10885862086693
UDI-Public10885862086693
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2025
Device Catalogue Number320-42-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer12/20/2024
Not provided
09/22/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date12/23/2024
01/29/2025
09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexMale
Patient Weight86 KG
Patient RaceWhite